# SDR AALA202303032222

- Difficulty date: February 28, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N549UW
- Make and model: Airbus A320*
- Aircraft serial: 4932
- Aircraft time: 37,218 hours, 14,288 cycles
- System (JASC): 2565 · Escape Slide
- Part: Strap
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MANUAL INFLATION HANDLE NEEDS TO BE RESTOWED DOOR 3R SLIDE. MAINTENANCE SECURED SAFETY STRAP STUCK IN DOOR.
